13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Dirichlet form associated with the $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
Electronic Journal of Probability 23: 78.
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Lattice approximation to the dynamical $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
The Annals of Probability 46(1): 397-455.
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Stochastic heat equations with values in a Riemannian manifold
Röckner M, Wu B, Zhu R, Zhu X (2018)
Rendiconti Lincei - Matematica e Applicazioni 29(1): 205-213.
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Ergodicity for the Stochastic Quantization Problems on the 2D-Torus
Röckner M, Zhu R, Zhu X (2017)
Communications in Mathematical Physics 353(3): 1061-1090.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications
Röckner M, Zhu R, Zhu X (2017)
Journal of Functional Analysis 272(10): 4263-4303.
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Random Attractor Associated with the Quasi-Geostrophic Equation
Zhu R, Zhu X (2017)
Journal of Dynamics and Differential Equations 29(1): 289-322.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
BV functions in a Gelfand triple for differentiable measure and its applications
Röckner M, Zhu R, Zhu X (2015)
Forum Mathematicum 27(3): 1657-1687.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
A note on stochastic semilinear equations and their associated Fokker-Planck equations
Röckner M, Zhu R, Zhu X (2014)
Journal of Mathematical Analysis and Applications 415(1): 83-109.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise
Röckner M, Zhu R, Zhu X (2014)
Stochastic Processes and their Applications 124(5): 1974-2002.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
STOCHASTIC QUASI-GEOSTROPHIC EQUATION
Röckner M, Zhu R, Zhu X (2012)
Infinite Dimensional Analysis Quantum Probability and Related Topics 15(1): 1250001.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple
Röckner M, Zhu R, Zhu X (2012)
The Annals of Probability 40(4): 1759-1794.
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space
Röckner M, Zhu R, Zhu X (2010)
Comptes Rendus Mathematique 348(21-22): 1175-1178.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Dirichlet form associated with the $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
Electronic Journal of Probability 23: 78.
PUB | DOI | WoS
 
[12]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Lattice approximation to the dynamical $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
The Annals of Probability 46(1): 397-455.
PUB | DOI | WoS
 
[11]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920290
Stochastic heat equations with values in a Riemannian manifold
Röckner M, Wu B, Zhu R, Zhu X (2018)
Rendiconti Lincei - Matematica e Applicazioni 29(1): 205-213.
PUB | DOI | WoS
 
[10]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911757
Ergodicity for the Stochastic Quantization Problems on the 2D-Torus
Röckner M, Zhu R, Zhu X (2017)
Communications in Mathematical Physics 353(3): 1061-1090.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications
Röckner M, Zhu R, Zhu X (2017)
Journal of Functional Analysis 272(10): 4263-4303.
PUB | DOI | WoS
 
[8]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Random Attractor Associated with the Quasi-Geostrophic Equation
Zhu R, Zhu X (2017)
Journal of Dynamics and Differential Equations 29(1): 289-322.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
BV functions in a Gelfand triple for differentiable measure and its applications
Röckner M, Zhu R, Zhu X (2015)
Forum Mathematicum 27(3): 1657-1687.
PUB | DOI | WoS
 
[6]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
A note on stochastic semilinear equations and their associated Fokker-Planck equations
Röckner M, Zhu R, Zhu X (2014)
Journal of Mathematical Analysis and Applications 415(1): 83-109.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677363
Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise
Röckner M, Zhu R, Zhu X (2014)
Stochastic Processes and their Applications 124(5): 1974-2002.
PUB | DOI | WoS
 
[4]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
STOCHASTIC QUASI-GEOSTROPHIC EQUATION
Röckner M, Zhu R, Zhu X (2012)
Infinite Dimensional Analysis Quantum Probability and Related Topics 15(1): 1250001.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple
Röckner M, Zhu R, Zhu X (2012)
The Annals of Probability 40(4): 1759-1794.
PUB | DOI | WoS
 
[2]
2012 | Bielefelder E-Dissertation | PUB-ID: 2484786 OA PUB | PDF
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space
Röckner M, Zhu R, Zhu X (2010)
Comptes Rendus Mathematique 348(21-22): 1175-1178.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung